# SDR SWAA2020052044301

- Difficulty date: April 22, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 41,011 hours, 24,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A8120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY; SUBTHRESHOLD WEB BETWEEN BS440 AND AND BS492 HAS CORROSION AROUND NUTPLATE HOLES RBL29 WL156 / REMOVED AND REPLACED FWD CARGO BAY SUBTHRESHOLD WEB ASSY B.S440 AND BS492 RBL29 WL156 IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; AND DWG 143A8120
